# SDR F3LA2022100300124

- Difficulty date: September 8, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348001922000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT PAX CABIN WET PLATE THAT ATTACH THE FLOOR BETWEEN FR68-69 HAS CORROSION AT HOLES.   MANUFACTURED AND REPLACED WET PLATE IAW DWG D534800192 AND SRM 51-42-11
